MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1601
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Pain (1994)
Date of Event 05/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product code (d2b): additional product code qon.Premarket/510(k) # (g4): additional premarket/510(k) p190006.
 
Event or Problem Description
It was reported that a patient had a pne trial and was in extreme pain following the procedure and unable to communicate.At the time of programming the epg, the patient was unable to feel anything.The patient was given a large dose of pain medication making it difficult to communicate.The next day the patient stated multiple times that she didn't feel anything but mentioned she was having muscle spasms.The stimulation was then turned down and that helped the patient to not be in discomfort at that time.A few days following, the patient was still in discomfort and the company representative had to turn off her stimulation completely.The patient stated she was going to the er because her entire body was sore.Reprogramming was attempted again with the on-call urologist at the er visit and the patient was still in pain.The device was turned off again and advised to see her implanting physician for a lead pull.
 
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon.Premarket / 510(k) # (g4)- additional premarket/510(k) p190006.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.A dhr review was performed and the review of the dhrs found no non-conformances.All established specifications and criteria for release were met.The patient symptom is a known risk associated with this device type/procedure and it is noted as such as in the instructions for use.
 
Event or Problem Description

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22331314
Report Number2124215-2025-39651
Device Sequence Number13157288
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public(01)10810005340059
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1601
Device Catalogue Number1601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown